# SDR CALA2022112503220

- Difficulty date: November 25, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 68,387 hours, 25,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: Seat 15 Abc Emer
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - SEAT 15ABC RED EMER PATHWAY LIGHT INOP. RELAMPED REF AMM TASK 33-51-11-960-801 OPS CHECKED GOOD. ACP''D IDT INSPECTION IAW GMM 09- 10-05
